# SDR HEEA079220

- Difficulty date: May 24, 2002
- Submitted: May 28, 2002
- Operation: General aviation
- Aircraft: N81671
- Make and model: Bell 206L-3
- Aircraft serial: 51301
- Aircraft time: 12,143 hours
- System (JASC): 3340 · Exterior Lighting
- Part: Power Supply
- Part number: A490A
- Part serial: 29550
- Condition: Failed
- Location: Exterior Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERIOR LIGHTING POWER SUPPLY FAILED. REPLACED WITH SERVICEABLE PART.
